JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 5, Article 176
A Note on the Hölder Inequality

    Authors: Josip E. Pecaric, V. Šimić,  
    Keywords: Hölder inequality, Young's inequality, Arithmetic-geometric inequality.  
    Date Received: 22/11/06  
    Date Accepted: 30/11/06  
    Subject Codes:


    Editors: Wing-Sum Cheung,  

In the present paper the authors present some new results concerning the Hölder inequality.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login